# SDR 3EJA2025081902

- Difficulty date: August 2, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N801JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605075
- Aircraft time: 10,392 hours, 8,664 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 661700512
- Condition: Faulted
- Location: Zone 700
- Part time: 10,392 hours, 8,664 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF OUT OF KTEX,  WENT TO RAISE THE GEAR HANDLE UP AND THE FRONT NOSE WHEEL LANDING GEAR INDICATOR SHOWED THAT THE NOSE WHEEL WAS STILL DOWN AND THE NOSE WHEEL UNLOCK LIGHT REMAINED ON FOR THAT CORRESPONDING NOSE WHEEL. WE CONSULTED THE CHECKLIST WHICH RESULTED WITH US LEAVING THE GEAR HANDLE DOWN FOR THE REMAINDER OF THE FLIGHT. REMOVED , INSPECTED AND CLEANED NLG UPLOCK ASSY, OPS CK GOOD
